| Model Number |
468-450 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
10/31/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformance's noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: deflation.
Event or Problem Description
Healthcare professional reported right deflation and "textured to smooth due to product concern".Device remains implanted.
Event or Problem Description
Healthcare professional reported, right deflation.And "textured to smooth, due to product concern".Device has been explanted.
Additional Manufacturer Narrative
Device evaluation: based on the device analysis grid, the assessments of the complaint are: anxiety-product/procedure: unable to confirm, as it is a medical event.Not related to the device.Deflation: observed, a sharp assessed, as unidentified (tear) opening (shell thickness was within specification).Also observed, a delamination partial in the plug strap disk shell assessed, as to cohesive failure.And broken sharp in the plug strap assessed, as to unidentified (tear) opening.Additional observations: crease flat observed, in the surface.Yellow particles observed, in the surface of the device.
Event or Problem Description
Device has been explanted.